# SDR DALA2014080904495

- Difficulty date: August 8, 2014
- Submitted: August 14, 2014
- Operation: Air carrier
- Aircraft: N968DL
- Make and model: Doug MD-88
- Aircraft serial: 53161
- Aircraft time: 62,480 hours, 45,866 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON  ACCESS PANEL LT WING UPPER SURFACE.  CORROSION REMOVED IAW SRM 51-22-2A AND FOUND WITHIN LIMITS IAW SRM 51-22- 2A.   ACCESS PANEL REPLACED.
